# SDR DHL2002803529

- Difficulty date: September 26, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E INTERNAL PART SHOWS DOUBLER BROKEN (2IN) AT XFS 521.250.  REMOVED DAMAGED DOUBLER PER SRM 57-2-0 FIG 2. FABRICATED NEW DOUBLER (7075T6AL0.050) PER SRM 57-2-0.  CLEANED TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 57-2-0 AND 51-1-21 PG 1.
